# SDR CALA2022060801464

- Difficulty date: June 8, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 111,863 hours, 17,314 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 3500833
- Part serial: 9527981
- Condition: Failed
- Location: Na
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PER CREW AT 7000'' RIGHT DUCT LEAK LIGHT CAME ON WITH RIGHT BLEED DUCT LEAK EICAS MESSAGE. AT 14,000'' DUMPED 10,000 LBS FUEL. RAN CHECKLIST NO FIX. LANDED ROUGHLY 20,000 LBS OVERWEIGHT. ON P11 OPENED BUT REAPPEARS WHEN CLOSED. RAN FIM 26-18 FAULT TREE 804 BLOCK 1-8 "R BLD DUCT LEAK" EICAS MESSAGE AND RT DUCT LEAK LIGHT REMAIN ON. REPLACED AND REINSTALLED ORIGINAL DUCT LEAK CIRCUIT CARD (M691) FIRELOOP CONNECTOR NEEDS SAFETYING AND COVER PANEL IN RT REFERENCE LP 8765540 FOR OVERWEIGHT LANDING. REF WDM26-18-21-1 FOUND ELEMENT TS214 SHORTED. NEEDS REPLACEMENT SECURED FIRE LOOP CONNECTORS IN RIGHT WHEEL WELL AND SECURED IN P54, REPLACED K693 RELAY IN P37 AND CHECKED RESISTANCE ON RT WHEELWELL CEILING REINSTALLED. M&E 76-2618-3-0002 COVER PANEL REF L/P 8765683. WHEELWELL FIRELOOP READ 1.1 OHMS. NO OBVIOUS DUCT DAMAGE IN WING ROTABLE PARTS CHANGE WAS INDICATED - TT # 1179464  SN OFF 5279 LEADING EDGE OR WING ROOT NOTED. MESSAGE DISAPPEARS WHEN CB B10 ADD EMP:138125 IPC REFERENCE # CARD, ASSY, DUC  OFF 64-2618-9-9001 7981 ON 64-2618-9-9001 1053 REPLACED #2 PYLON FIRELOOP TS214 REF AMM 26-11-02-424-033. NO CLOSE UP. EICAS FAULTS, NO #2 DUCT LEAK INDICATOR LAMP.  PERFORMED INSTALLATION TEST, TESTS GOOD.  DUE TO ITEM WAS A HARD FAULT, NO ENGINE RUN DETERMINATION WAS MADE.   SEE L/P 8768314 ASSOCIATED
